UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-10 of 21 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Fast solution algorithms for exponentially tempered fractional diffusion equations Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 4,Page: 1301-1323
Authors:  Lei, Siu-Long;  Fan, Daoying;  Chen, Xu
Favorite  |  View/Download:25/0  |  Submit date:2018/10/30
Circulant And skew-Circulant Representation Of Toeplitz Inversion  Circulant Preconditioner  Fast Fourier Transform  Tempered Fractional Diffusion Equations  Toeplitz Matrix  
A fast numerical method for block lower triangular Toeplitz with dense Toeplitz blocks system with applications to time-space fractional diffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 76,Issue: 3,Page: 605-616
Authors:  Huang, Yun-Chi;  Lei, Siu-Long
Favorite  |  View/Download:18/0  |  Submit date:2018/10/30
Block Lower Triangular Toeplitz Matrix With Dense Toeplitz Blocks  Circulant-and-skew-circulant Representation Of Toeplitz Matrix Inversion  Divide-and-conquer Strategy  Fast Fourier Transform  Time-space Fractional Partial Differential Equations  
Fast ADI method for high dimensional fractional diffusion equations in conservative form with preconditioned strategy Journal article
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017,Volume: 73,Issue: 3,Page: 385-403
Authors:  Chou, Lot-Kei;  Lei, Siu-Long
Favorite  |  View/Download:18/0  |  Submit date:2018/10/30
High Dimensional Two-sided Fractional Diffusion Equation  Alternating Direction Implicit Method  Approximate Inverse Preconditioner  Krylov Subspace Method  Superlinear Convergence  Fast Fourier Transform  
Fast algorithms for high-order numerical methods for space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2017,Volume: 94,Issue: 5,Page: 1062-1078
Authors:  Lei, Siu-Long;  Huang, Yun-Chi
Favorite  |  View/Download:38/0  |  Submit date:2018/10/30
Fractional Diffusion Equation  Fourth-order Discretization  Boundary Value Method  Crank-nicolson Preconditioner  Block-circulant Preconditioner  Gmres Method  Circulant- And Skew-circulant Representation Of Toeplitz Matrix Inversion  
On CSCS-based iteration method for tempered fractional diffusion equations Journal article
Japan Journal of Industrial and Applied Mathematics, 2016,Volume: 33,Issue: 3,Page: 583-597
Authors:  Qu W.;  Lei S.-L.
Favorite  |  View/Download:6/0  |  Submit date:2019/02/14
Circulant And skew-Circulant Splitting Iteration  Fast Fourier Transform  Preconditioner  Tempered Fractional Diffusion Equation  Toeplitz Matrix  
Multilevel circulant preconditioner for high-dimensional fractional diffusion equations Journal article
East Asian Journal on Applied Mathematics, 2016,Volume: 6,Issue: 2,Page: 109-130
Authors:  Lei S.-L.;  Chen X.;  Zhang X.
Favorite  |  View/Download:6/0  |  Submit date:2019/02/14
Gmres Method  High-dimensional Two-sided Fractional Diffusion Equation  Implicit Finite Difference Method  Multilevel Circulant Preconditioner  Unconditionally Stable  
Finite difference schemes for two-dimensional time-space fractional differential equations Journal article
International Journal of Computer Mathematics, 2016,Volume: 93,Issue: 3,Page: 578-595
Authors:  Wang Z.;  Vong S.;  Lei S.-L.
Favorite  |  View/Download:7/0  |  Submit date:2018/12/24
Adi Scheme  Discrete Energy Method  Preconditioned Gmres Method  Two-dimensional Fractional Differential Equation  Weighted And Shifted Grünwald Difference Operator  
High order finite difference method for time-space fractional differential equations with Caputo and Riemann-Liouville derivatives Journal article
Numerical Algorithms, 2016,Volume: 72,Issue: 1,Page: 195
Authors:  Vong S.;  Lyu P.;  Chen X.;  Lei S.-L.
Favorite  |  View/Download:9/0  |  Submit date:2018/10/30
Discrete Energy Method  High Order Difference Scheme  Preconditioned Gmres Method  Two-dimensional Fractional Differential Equation  
A note on the stability of a second order finite difference scheme for space fractional diffusion equations Journal article
Numerical Algebra, Control and Optimization, 2014,Volume: 4,Issue: 4,Page: 317-325
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite  |  View/Download:4/0  |  Submit date:2018/12/24
Riemann-Liouville derivative  Second order finite difference scheme  Space fractional diffusion equation  Unconditionally stable  
Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations Journal article
International Journal of Computer Mathematics, 2014,Volume: 91,Issue: 10,Page: 2232
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite  |  View/Download:5/0  |  Submit date:2018/10/30
Circulant And skew-Circulant Splitting Iteration  Fast Fourier Transform  Fractional Advection–diffusion Equation  Toeplitz Matrix